Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 93, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 10, 2016, 11:24 PM CDT for Cotton County, Stephens County, Oklahoma. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2016, 11:24 PM CDT (04:24 UTC)
- Expired
- Apr 11, 2016, 12:00 AM CDT
- In force
- 36 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Cotton County, OK, Stephens County, OK
The radar
The Altus AFB radar (KFDR), 91 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 11:51 PM CDT | HAIL 1.12 | Duncan, OK | INCH AND AN EIGHTH HAIL REPORTED IN DUNCAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 9:52 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2443 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1418 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 13.4
The text
As transmitted.
780
WUUS54 KOUN 110424
SVROUN
OKC033-137-110500-
/O.NEW.KOUN.SV.W.0093.160411T0424Z-160411T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1124 PM CDT SUN APR 10 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
CENTRAL STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL MIDNIGHT CDT
* AT 1123 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
CORUM...MOVING EAST AT 65 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
* LOCATIONS IMPACTED INCLUDE...
DUNCAN...VELMA...EMPIRE CITY AND HULEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A POTENTIALLY DEADLY STORM. SEEK SHELTER IN AN INTERIOR ROOM
ON THE LOWEST FLOOR OF A WELL-BUILT STRUCTURE. ABANDON VEHICLES IN
SEARCH OF A MORE SUBSTANTIAL PERMANENT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3441 9821 3451 9824 3451 9814 3452 9800
3453 9757 3440 9756
TIME...MOT...LOC 0423Z 266DEG 56KT 3448 9814
HAIL...1.00IN
WIND...80MPH
$$
WR1 follow-up statement
604
WWUS54 KOUN 110430
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1130 PM CDT SUN APR 10 2016
OKC033-110440-
/O.CAN.KOUN.SV.W.0093.000000T0000Z-160411T0500Z/
COTTON OK-
1130 PM CDT SUN APR 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COTTON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 3441 9814 3451 9814 3452 9800 3453 9757
3440 9756
TIME...MOT...LOC 0430Z 265DEG 54KT 3449 9802
$$
OKC137-110500-
/O.CON.KOUN.SV.W.0093.000000T0000Z-160411T0500Z/
STEPHENS OK-
1130 PM CDT SUN APR 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR CENTRAL STEPHENS COUNTY...
AT 1130 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUNCAN...MOVING
EAST AT 60 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...90 MPH WIND GUSTS AND TWO INCH HAIL.
SOURCE...RADAR INDICATED.
IMPACT...YOU ARE IN A LIFE-THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE HEAVILY DAMAGED OR DESTROYED. HOMES AND BUSINESSES
WILL HAVE SUBSTANTIAL ROOF AND WINDOW DAMAGE. EXPECT
EXTENSIVE TREE DAMAGE AND POWER OUTAGES.
LOCATIONS IMPACTED INCLUDE...
DUNCAN...VELMA AND EMPIRE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.
THIS IS A POTENTIALLY DEADLY STORM. SEEK SHELTER IN AN INTERIOR ROOM
ON THE LOWEST FLOOR OF A WELL-BUILT STRUCTURE. ABANDON VEHICLES IN
SEARCH OF A MORE SUBSTANTIAL PERMANENT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3441 9814 3451 9814 3452 9800 3453 9757
3440 9756
TIME...MOT...LOC 0430Z 265DEG 54KT 3449 9802
HAIL...2.00IN
WIND...90MPH
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:27 PM CDT, 4 hours 57 minutes earlier.
Area forecast discussion, Apr 10, 6:27 PM CDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 627 PM CDT SUN APR 10 2016 .DISCUSSION... && .AVIATION... THUNDERSTORMS ARE EXPECTED MUCH OF TONIGHT AND EARLY MONDAY OVER WESTERN AND CENTRAL OKLAHOMA. AN UPPER-LEVEL WAVE WILL BRING SEVERAL ROUNDS OF THUNDERSTORMS ACROSS SOUTHWEST AND CENTRAL OKLAHOMA WHILE A SLOWLY-MOVING COLD FRONT ASSOCIATED WITH THUNDERSTORMS MOVES THROUGH NORTHERN OKLAHOMA INTO CENTRAL OKLAHOMA BY EARLY MONDAY. GENERALLY MVFR CONDITIONS ARE EXPECTED. A CHANCE FOR SHOWERS AND THUNDERSTORMS REMAINS MONDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 155 PM CDT SUN APR 10 2016/ DISCUSSION... NOT MUCH HAS CHANGED REGARDING THE FORECAST THROUGH TONIGHT. STILL EXPECT MOIST CONVECTION ACROSS SW OK/W N TX BY THIS AFTERNOON AS INITIAL MID LEVEL SHORTWAVE TROUGH LIFTS OUT OF WEST TX. ELEVATED STORMS HAVE ALREADY DEVELOP NEAR LUB. THERE COULD BE SOME ISOLATED DEVELOP ALONG PREFRONTAL TROUGH ACROSS NORTHERN OK, BUT EXPECT MORE WIDESPREAD ACTIVITY ALONG THE ACTUAL COLD FRONT NEAR OR JUST AFTER SUNSET AS IT MOVES INTO OK. THE MAIN THREAT THROUGH TONIGHT WILL BE VERY LARGE HAIL, ESPECIALLY ACROSS SW AND CENTRAL OK. THE TORNADO THREAT WILL REMAIN LOW, BUT LOW LEVEL SHEAR WILL INCREASE WITH THE LLJ THIS EVENING ALONG WITH LOWERING LCLS. AGAIN, THE MAIN AREA OF CONCERN APPEARS TO BE SW/S AND CENTRAL OK THROUGH ABOUT 10 PM. A COMPLEX MAY DEVELOP ALONG THE FRONT TONIGHT AND PUSH SOUTH ACROSS PORTIONS OF N CENTRAL OK AND NE OK, WITH SHOWER AND STORM CHCS CONTINUING THROUGH THE EARLY MORNING HOURS ALONG AND NORTH OF I40. THE THREAT OF SEVERE STORMS WILL RETURN EARLY TOMORROW AFTERNOON ACROSS CENTRAL AND SE OK AS THE MAIN VORT MAX ENTERS SW OK. THE ACCOMPANYING SFC LOW IS STILL EXPECTED TO BE POSITIONED SOMEWHERE OVER SOUTH CENTRAL OK, WITH A DRYLINE EXTENDING SOUTH ALONG I35 AND A COLD FRONT NEAR I40. THE MAIN THREAT WILL AGAIN BE DAMAGING HAIL WITHIN THE WARM SECTOR, BUT ANY REMNANT BOUNDARIES COULD RESULT IN A LOCALIZED LOW TORNADO THREAT. TOMORROW'S FORECAST WILL DEPEND GREATLY ON WHAT TRANSPIRES THROUGH TONIGHT AND EARLY TOMORROW MORNING. MOST SIGNIFICANT RAIN CHANCES WILL LIKELY COME TO END END NEAR SUNSET TOMORROW AS THE FRONT PUSHES INTO WESTERN NORTH TEXAS. MUCH COOLER AND DRIER AIR WILL ACCOMPANY IT FOR TUE. THE NEXT MID TO UPPER SHORTWAVE TROUGH WILL AGAIN LIFT OUT OF WEST TX/SE NM LATE TUE THROUGH WED INTO THE RED RIVER REGION. MOISTURE APPEARS LIMITED TO ALONG AND SOUTH OF THE RED RIVER FOR NOW, BUT WOULD NOT BE SURPRISED IF SCHC POPS NEED TO BE SPREAD NORTH A BIT TO NEAR THE I40 CORRIDOR BY EARLY WED AM. SHORTWAVE RIDGING WILL FOLLOW THE LAST WAVE THUR-FRI, WHILE A DEEP UPPER TROUGH ENTERS THE NW CONUS. THIS TROUGH WILL IMPACT THE SOUTHERN PLAINS THIS WEEKEND, ALONG WITH A DRYLINE AND WEAK COLD FROPA. SEVERE WEATHER APPEARS POSSIBLE WITH THIS SYSTEM RIGHT NOW, ALONG WITH WIDESPREAD RAINFALL. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 59 65 40 64 / 70 60 10 0 HOBART OK 55 65 39 65 / 50 20 10 0 WICHITA FALLS TX 61 77 45 67 / 40 20 0 0 GAGE OK 48 55 34 65 / 60 50 0 0 PONCA CITY OK 53 61 34 64 / 80 50 10 0 DURANT OK 66 78 49 67 / 30 50 10 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 26/09/09
Hazardous weather outlook, Apr 10, 8:04 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 804 PM CDT SUN APR 10 2016 OKZ004>048-050>052-TXZ083>090-120115- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 804 PM CDT SUN APR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A RISK OF SEVERE STORMS THROUGH EARLY MONDAY ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... AN ENHANCED RISK AREA IS SOUTH AND WEST OF A LINE FROM CHEYENNE AND TALOGA... TO NEAR ENID AND GUTHRIE... TO SHAWNEE AND PAULS VALLEY OKLAHOMA... THEN NORTH OF A LINE FROM PAULS VALLEY AND DUNCAN OKLAHOMA... TO WICHITA FALLS... TO CROWELL TEXAS. A SLIGHT RISK SURROUNDS THE ENHANCED RISK... INCLUDING THE REST OF THE AREA EXCEPT FOR PARTS OF NORTHWEST AND SOUTHEAST OKLAHOMA. TIMING... SEVERE STORMS WILL BE POSSIBLE THROUGH 4 AM MONDAY. IMPACTS... LARGE DAMAGING HAIL TO THE SIZE OF TENNIS BALLS AND DAMAGING WIND GUSTS UP TO 70 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS. THERE IS ALSO A LOW CHANCE OF TORNADOES... MAINLY THROUGH 2 AM MONDAY. DISCUSSION... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH MONDAY MORNING. STRONG TO SEVERE STORMS WILL REMAIN LIKELY THROUGH AT LEAST EARLY MONDAY MORNING WITH LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY CONCERNS. A TORNADO OR TWO COULD ALSO BE POSSIBLE INTO THE OVERNIGHT HOURS. .SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS INTO EARLY MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... THUNDERSTORMS WILL BE ONGOING THROUGH THE MORNING HOURS MONDAY ACROSS PORTIONS OF NORTHERN AND EASTERN OKLAHOMA. A FEW OF THESE STORMS MAY BECOME STRONG TO SEVERE WITH HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. ANOTHER ROUND OF SEVERE STORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EARLY EVENING ACROSS PARTS OF OKLAHOMA. HOWEVER... THE POTENTIAL FOR SEVERE STORMS MONDAY WILL LIKELY DEPEND ON WHAT HAPPENS SUNDAY NIGHT INTO MONDAY MORNING. AS THE MORNING ACTIVITY PUSHES EAST... EXPECT THE ATMOSPHERE TO RECOVER AS THE DRY LINE BEGINS TO REGROUP THROUGH NOON OVER PARTS OF SOUTHERN OKLAHOMA AND NORTHERN TEXAS. ONCE AGAIN... INSTABILITY WILL INCREASE AS WARM MOIST AIR COLLECTS AHEAD OF THE BOUNDARY OVER SOUTHEASTERN OKLAHOMA. AS A RESULT... THERE IS AN ENHANCED RISK OF SEVERE STORMS IN ATOKA AND BRYAN COUNTIES WITH A SLIGHT RISK GENERALLY SOUTH AND EAST OF A LINE FROM CALVIN TO ADA TO LAKE TEXOMA. THERE IS ALSO A MARGINAL RISK SOUTH AND EAST OF A LINE FROM STILLWATER AND GUTHRIE... TO EL RENO AND LAWTON OKLAHOMA... TO HENRIETTA TEXAS. IF SEVERE STORMS DEVELOP MONDAY AFTERNOON... THEY WILL LIKELY BEGIN IN THE EARLY TO MID AFTERNOON HOURS. WIND SHEAR AND INSTABILITY WILL SUPPORT THE DEVELOPMENT OF LARGE HAIL UP TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS WITH THE STRONGEST STORMS. THERE WILL ALSO BE A LOW RISK OF TORNADOES WITH THE HIGHEST POTENTIAL IN PARTS OF SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY NIGHT INTO WEDNESDAY. THUNDERSTORMS CHANCES WILL THEN RETURN TO THE AREA FRIDAY AND CONTINUE INTO THE WEEKEND. .FIRE WEATHER... ELEVATED FIRE WEATHER CONDITIONS WILL DEVELOP ON MONDAY ACROSS WESTERN NORTH TEXAS DUE TO GUSTY NORTH WINDS. NEAR CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP AGAIN ON FRIDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ/MAXWELL/BARNES
In the hours before
Local storm report, Apr 10, 10:37 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1037 PM CDT SUN APR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL W SHEPPARD AFB 33.98N 98.50W
04/10/2016 E1.00 INCH WICHITA TX EMERGENCY MNGR
MOTORIST REPORTED 1.0 INCH HAIL ON I44 W OF SHEPPARD AFB.
&&
ADLLocal storm report, Apr 10, 10:50 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1050 PM CDT SUN APR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 6 N BYERS 34.16N 98.19W
04/10/2016 E2.00 INCH COTTON OK STORM CHASER
RELAYED BY MPING.
&&
MAHALELocal storm report, Apr 10, 11:01 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1101 PM CDT SUN APR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM HAIL 5 W FLETCHER 34.82N 98.33W
04/10/2016 E1.00 INCH COMANCHE OK AMATEUR RADIO
QUARTER SIZED HAIL REPORTED.
&&
ADLLocal storm report, Apr 10, 11:09 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1109 PM CDT SUN APR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND GST 6 SE MEDICINE PARK 34.67N 98.43W
04/10/2016 E65 MPH COMANCHE OK AMATEUR RADIO
AMATEUR RADIO REPORTED TSTM WIND GUST 65MPH OK49 AND I44.
&&
ADLLocal storm report, Apr 10, 11:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1112 PM CDT SUN APR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM HAIL 2 W CYRIL 34.90N 98.24W
04/10/2016 E1.00 INCH CADDO OK AMATEUR RADIO
QUARTER SIZED HAIL REPORTED.
&&
ADLLocal storm report, Apr 10, 11:20 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1120 PM CDT SUN APR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST 1 S GERONIMO 34.47N 98.38W
04/10/2016 E90 MPH COMANCHE OK STORM CHASER
STORM CHASER REPORTED 90MPH WIND GUST ON I44.
&&
ADLThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 48 min |
| Apr 10, 7:17 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major | 43 min |
| Apr 10, 7:20 PM CDT | Special Weather Statement | OUN | Kiowa | 55 min |
| Apr 10, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 47 min |
| Apr 10, 7:32 PM CDT | Special Weather Statement | OUN | Canadian | 28 min |
| Apr 10, 7:41 PM CDT | Special Weather Statement | OUN | Garfield | 34 min |
| Apr 10, 7:50 PM CDT | Special Weather Statement | OUN | Caddo, Canadian | 25 min |
| Apr 10, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 39 min |
| Apr 10, 7:54 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 51 min |
| Apr 10, 7:55 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 50 min |
| Apr 10, 7:57 PM CDT | Special Weather Statement | OUN | Greer | 48 min |
| Apr 10, 7:59 PM CDT | Special Weather Statement | OUN | Jackson, Kiowa | 46 min |
| Apr 10, 8:03 PM CDT | Special Weather Statement | OUN | Washita | 42 min |
| Apr 10, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 18 min |
| Apr 10, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 44 min |
| Apr 10, 8:19 PM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| Apr 10, 8:26 PM CDT | Special Weather Statement | OUN | Kingfisher, Logan, Payne | 34 min |
| Apr 10, 8:31 PM CDT | Special Weather Statement | OUN | Caddo | 59 min |
| Apr 10, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 44 min |
| Apr 10, 8:33 PM CDT | Special Weather Statement | OUN | Beckham | 42 min |
| Apr 10, 8:35 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 40 min |
| Apr 10, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 45 min |
| Apr 10, 8:49 PM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| Apr 10, 8:51 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 39 min |
| Apr 10, 9:07 PM CDT | Special Weather Statement | OUN | Caddo, Comanche | 23 min |
| Apr 10, 9:09 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 51 min |
| Apr 10, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 44 min |
| Apr 10, 9:23 PM CDT | Special Weather Statement | OUN | Oklahoma | 37 min |
| Apr 10, 9:24 PM CDT | Tornado Warning | OUN | Cotton | 24 min |
| Apr 10, 9:35 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa, Tillman | 40 min |
| Apr 10, 9:52 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 23 min |
| Apr 10, 10:00 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 45 min |
| Apr 10, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 44 min |
| Apr 10, 10:15 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman, Washita | 45 min |
| Apr 10, 10:21 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 24 min |
| Apr 10, 10:30 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 45 min |
| Apr 10, 10:32 PM CDT | Special Weather Statement | OUN | Logan | 28 min |
| Apr 10, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 39 min |
| Apr 10, 10:39 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 36 min |
| Apr 10, 10:40 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 35 min |
| Apr 10, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Kiowa, Stephens and 1 more | 38 min |
| Apr 10, 11:01 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 27 min |
| Apr 10, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 35 min |
| Apr 10, 11:21 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 39 min |
| Apr 10, 11:21 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Garvin, Grady, McClain, Stephens | 39 min |
| Apr 10, 11:31 PM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 29 min |
| Apr 10, 11:33 PM CDT | Special Weather Statement | OUN | Carter | 27 min |
| Apr 10, 11:50 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 40 min |
| Apr 10, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Garvin, Jefferson, Love, McClain and 5 more | 46 min |
| Apr 11, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 25 min |
| Apr 11, 12:46 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Carter, Coal, Garvin, Hughes, Johnston and 6 more | 44 min |
| Apr 11, 1:30 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 45 min |
| Apr 11, 3:46 AM CDT | Special Weather Statement | OUN | Murray | 29 min |
| Apr 11, 5:48 AM CDT | Special Weather Statement | OUN | Carter | 27 min |
| Apr 11, 5:57 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Murray | 48 min |
| Apr 11, 6:28 AM CDT | Special Weather Statement | OUN | Jefferson | 32 min |
| Apr 11, 7:08 AM CDT | Special Weather Statement | OUN | Murray | 37 min |
| Apr 11, 7:27 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Johnston, Marshall | 48 min |
| Apr 11, 7:30 AM CDT | Special Weather Statement | OUN | Jefferson | 30 min |
| Apr 11, 12:07 PM CDT | Special Weather Statement | OUN | Carter, Love | 38 min |
| Apr 11, 12:17 PM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Love | 118 min |
| Apr 11, 12:37 PM CDT | Special Weather Statement | OUN | Carter, Johnston, Murray | 38 min |
| Apr 11, 12:50 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall | 40 min |
| Apr 11, 1:22 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 38 min |
| Apr 11, 1:28 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 32 min |
| Apr 11, 1:45 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Johnston, Love, Marshall | 2 hr |
| Apr 11, 1:58 PM CDT | Special Weather Statement | OUN | Caddo | 47 min |
| Apr 11, 1:58 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal | 47 min |
| Apr 11, 2:06 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 39 min |
| Apr 11, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 50 min |
| Apr 11, 3:16 PM CDT | Special Weather Statement | OUN | Comanche | 29 min |
| Apr 11, 3:50 PM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| Apr 11, 4:55 PM CDT | Special Weather Statement | OUN | McClain | 35 min |
| Apr 11, 5:11 PM CDT | Special Weather Statement | OUN | Cleveland | 34 min |
| Apr 11, 5:16 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 29 min |
| Apr 11, 5:48 PM CDT | Special Weather Statement | OUN | Pottawatomie | 27 min |
| Apr 11, 6:23 PM CDT | Special Weather Statement | OUN | Seminole | 37 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.